# SDR ASAA2012101193109

- Difficulty date: October 11, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 21,916 hours, 6,588 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE OF FMCS ON GROUND.  ACFT GROUNDED.  FOLLOWED QRH 11.2 AND MESSAGE NO LONGER DISPLAYS, OPS NORMAL.
